# SDR AWXA0000642

- Difficulty date: September 12, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 46,493 hours, 20,229 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: FFG021BH
- Part serial: 21169185
- Condition: Failed
- Location: Lt Engine
- Part time: 41,702 hours, 15,499 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, ENGINE FLAMEOUT.  LEFT ENGINE FAILED ON BASE LEG TURN DURING POWER REDUCTION, STATUS MSG L ENG LP PUMP, WINDMILL TIME <5 MIN.  REMOVED AND REPLACED FUEL FLOW GOVERNOR AND HIGH PRESSURE FUEL PUMP (P/N GP200MK7) (S/N B574) TOT 38014, TOC 14170, TSO 24068.
